# SDR DL76S030748

- Difficulty date: August 13, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 40,555 hours, 19,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IRREG/ LIGHT OUTSIDE MID LAV (AREA 215) ELECTRICAL BURNING/ BALLAST ODOR.  INSPECTED BALLASTS IN AREA AND IFE SYSTEM, NO ELECTRICAL BURNING ODOR. LIGHTS AND IFE SYS OPS OK. NO ODOR IN AREA UPON ARRIVAL. CHECKED ACOVE CEILING PANELS IN AREA AND IN LAV.   ALL OK.
